# SDR COEA2011082003803

- Difficulty date: August 20, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,320 hours, 37,159 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 559012A
- Part serial: 1166
- Condition: Failed
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / SEA:  SHORTLY AFTER ROTATION ON CLIMBOUT FROM SEA ALL MECHANICAL CAPT SIDE GAUGES FLAGGED OFF, ALL EFIS DATA WAS LOST, STBY ATTITUDE INDICATOR FLAGGED OFF. FOR 5 SEC. INTERVALS 4-5 TIMES.  PILOT ELECTED TO RETURN TO SEA.  AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER TROUBLESHOOTING MAINTENANCE REMOVED AND REPLACED NR 1 STATIC INVERTER.  AIRCRAFT RETURNED TO SERVICE.
